MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T DF4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T DF4; CRT-D
Model Number 393016
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to an rv lead fracture which lead to eos.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eos battery status.The device was implanted for 71 months and 106 charging cycles were recorded in the icds memory.The memory content of the device was inspected.During the analysis of the available iegms noise was observed in the right ventricular channel as well as in the far field channel, leading to multiple charging cycles that resulted in several shock deliveries.Therefore a sensing test was performed and the device sensed the applied heart signals free of noise, proving the sensing function of the icd to be normal and as expected.There was no indication of a device malfunction.The analysis of the shock holter data showed that multiple charging cycles were performed by the device within three hours on may 26, 2021.As a result of that fast successive charging the eos battery status had occurred.The eos status was removed with a technical programmer and subsequent interrogation revealed the eri battery status.The amount of charge taken from the battery was verified, revealing the eri battery status to be as expected.In a next step, the ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the memory content as well as the therapeutic functionality of the icd were inspected.In the available iegms the occurrence of noise was observed in the ventricular as well as in the far field channel, which led to multiple shock deliveries.However, a thorough analysis of the icd proved the device to be fully functional.There was no indication of a material or manufacturing problem.

Brand Name
ITREVIA 7 HF-T DF4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11942613
Report Number1028232-2021-03093
Device Sequence Number14497064
Product Code NIK
UDI-Device Identifier04035479129323
UDI-Public04035479129323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number393016
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer06/07/2021
01/14/2022
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date06/15/2021
01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexUnknown